# SDR 96ZZZX1995

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N8498Q
- Make and model: Cessna U206F
- Aircraft serial: U20603356
- Propeller: Mcauly 3A32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 771226
- Condition: Cracked
- Location: Blade Retain
- Part time: 4,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK IN BLADE RETENTION THREAD OF HUB SOCKET.
